# SDR ASOA2013071208634

- Difficulty date: June 21, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 21,431 hours, 14,978 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEAR ON LT AILERON UPPER L/E SKIN TO BE WORN OUT OF LIMITS ESTABLISHED IN SRM 57-61-01.  R & R  SKIN IAW SRM 51-42-21, 51-42-06 AND 51-40-11.
